CSpace
First-order and second-order, chaos-free, finite difference schemes for Fisher equation
Sun, G; Wu, HM; Wang, LE
2001-09-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume19Issue:5Pages:519-530
AbstractA new class of finite difference schemes is constructed for Fisher partial differential equation i.e. the reaction-diffusion equation with stiff source term: alphau(1 - u). These schemes have the properties that they reduce to high fidelity algorithms in the diffusion-free case namely in which the numerical solutions preserve the properties inherent in the exact solutions for arbitrary time step-size and reaction coefficient alpha > 0, and all nonphysical spurious solutions including bifurcations and chaos that normally appear in the standard discrete models of Fisher partial differential equation will not occur. The implicit schemes so developed obtain the numerical solutions by solving a single linear algebraic system at each step. The boundness and asymptotic behaviour of numerical solutions obtained by all these schemes are given. The approach constructing the above schemes can be extended to react ion-diffusion equations with other stiff source terms.
Keywordreaction-diffusion equation fidelity algorithm
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000170843600008
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16792
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Sun, G,Wu, HM,Wang, LE. First-order and second-order, chaos-free, finite difference schemes for Fisher equation[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2001,19(5):519-530.
APA Sun, G,Wu, HM,&Wang, LE.(2001).First-order and second-order, chaos-free, finite difference schemes for Fisher equation.JOURNAL OF COMPUTATIONAL MATHEMATICS,19(5),519-530.
MLA Sun, G,et al."First-order and second-order, chaos-free, finite difference schemes for Fisher equation".JOURNAL OF COMPUTATIONAL MATHEMATICS 19.5(2001):519-530.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, G]'s Articles
[Wu, HM]'s Articles
[Wang, LE]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, G]'s Articles
[Wu, HM]'s Articles
[Wang, LE]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, G]'s Articles
[Wu, HM]'s Articles
[Wang, LE]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.